# SDR USAAF01078

- Difficulty date: October 15, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11372
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 5391
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RDU-CLT - FLT 487 - SHORTLY AFTER TAKEOFF, THE RIGHT LAVATORY SMOKE DETECTOR ACTIVATED.  30 SECONDS LATER THE LEFT LAVATORY SMOKE DETECTOR ALSO ACTIVATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  BOTH SMOKE DETECTOR ALARMS STOPPED BEFORE LANDING.  MAINTENANCE REPLACED THE RIGHT AIR CONDITIONING PACK WATER SEPARATOR BAG AND CLEANED THE FINGER SCREEN AT THE SEPARATOR.  (M)
